# SDR SWAA2022113075863

- Difficulty date: November 27, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N8659D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36901
- Aircraft time: 26,638 hours, 12,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 950 Rbl28-46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS 5 EACH ELONGATED FASTENER HOLES ON UPPER SURFACE. BS 950, RBL 28-46.  REMOVED AND REPLACED FLOORBEAM IAW EA 22-153-03502 AND SRM 51-40-02.
